Gorenstein Modules.

Rodney Y. Sharp

Mathematische Zeitschrift (1970)

  • Volume: 115, page 117-139
  • ISSN: 0025-5874; 1432-1823

How to cite


Sharp, Rodney Y.. "Gorenstein Modules.." Mathematische Zeitschrift 115 (1970): 117-139. <http://eudml.org/doc/171339>.

author = {Sharp, Rodney Y.},
journal = {Mathematische Zeitschrift},
keywords = {commutative algebra},
pages = {117-139},
title = {Gorenstein Modules.},
url = {http://eudml.org/doc/171339},
volume = {115},
year = {1970},

AU - Sharp, Rodney Y.
TI - Gorenstein Modules.
JO - Mathematische Zeitschrift
PY - 1970
VL - 115
SP - 117
EP - 139
KW - commutative algebra
UR - http://eudml.org/doc/171339
ER -

Citations in EuDML Documents

  1. Claudia Menini, Cohen-Macaulay and Gorenstein finitely graded rings
  2. Ali Fathi, Some bounds for the annihilators of local cohomology and Ext modules
  3. Jean-Etienne Bertin, Modules de Gorenstein et modules canoniques
  4. Michel Paugam, Comportement des μ i de Bass dans les extensions plates
  5. Michel Paugam, Condition G q d’Ischebeck-Auslander et condition S q de Serre
  6. Robert Fossum, Hans-Bjorn Foxby, Phillip Griffith, Idun Reiten, Minimal injective resolutions with applications to dualizing modules and Gorenstein modules

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.